# SDR ASAA9710129

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431158
- Condition: Worn
- Location: Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, LOOSE RIVETS WERE FOUND IN THE RIGHT OUTBOARD FOREFLAP SKIN.  REPAIRED PER EA 5750-01263 AND BOEING TELEX ASA-SEA-97-0479RR.  (M)
